MathSciNet Relay Station
MathSciNet bibliographic data
MR515731 (58 #24288) 57D30 (58F99)
Dippolito, Paul R. Codimension one foliations of closed manifolds. Ann. of Math. (2) 107 (1978), no. 3, 403–453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement